# SDR REXA201100567

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 23,508 hours, 20,189 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Grounded
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

L 14TH DUCT FOUND HEAT SENSING ELEMENT AT CONNECTOR A47WK TO BE GROUNDING ON AIRFRAME.  REROUTED, RESECURED ELEMENT AND OPS CHECKED IAW AMM 36-21-00.  NO DEFECTS NOTED.  OK FOR SERVICE.  EMERGENCY WAS DECLARED.
